# SDR UALA2012011200269

- Difficulty date: January 12, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,475 hours, 9,582 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Coupling
- Condition: Cracked
- Location: Transmitter
- Component: Transmitter
- Component part number: 41007210103
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

FLIGHT CONTROL PROBLEM, RTFL.  NO EMERGENCY DECLARED.  DUMPED 110,000LBS FUEL.  POSITION TRANSMITTER REMOVED AND FOUND COUPLING CRACKED,  COUPLING REPLACED AND CHECKED NORMAL. POSITION TRANSMITTER REPLACED AND ADJUSTMENT PERFORMED NORMAL.
